Ipilimumab-associated retinopathy

Jonathan Crews, Aniruddha Agarwal, Loren Jack, Ding Xu, Diana V. Do, Quan Dong Nguyen

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

Ipilimumab is a novel immunotherapeutic agent that improves survival in patients diagnosed with metastatic melanoma. With the rising incidence of melanoma, the use of this pharmacologic agent is increasing. However, ipilimumab can be associated with rare but serious systemic adverse events. While the mechanism of these systemic adverse events is immune-related dysfunction, the index case highlights a possible direct ocular adverse event associated with ipilimumab infusion resulting in bilateral serous retinal detachment. Close observation of ocular findings using multimodal imaging analysis can provide insights into possible pathophysiology of the condition and guide further management.

Original languageEnglish (US)
Pages (from-to)658-660
Number of pages3
JournalOphthalmic Surgery Lasers and Imaging Retina
Volume46
Issue number6
DOIs
StatePublished - Jun 1 2015

    Fingerprint

ASJC Scopus subject areas

  • Surgery
  • Ophthalmology

Cite this

Crews, J., Agarwal, A., Jack, L., Xu, D., Do, D. V., & Nguyen, Q. D. (2015). Ipilimumab-associated retinopathy. Ophthalmic Surgery Lasers and Imaging Retina, 46(6), 658-660. https://doi.org/10.3928/23258160-20150610-10